# SDR A6WA20074022

- Difficulty date: May 1, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Flap Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AND FLAPS FAIL AT 0 DEGREES.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4, FLAPS RESET.  AIRCRAFT RELEASED FOR SERVICE, NO SDU LIGHTS ILLUMINATED AT THIS TIME.  (M)
